# SDR FDEA202107091715

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 72,134 hours, 26,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  998     33-50  7148     09JUL21  DAY  OPEN  U  COCKPIT EMERGENCY LIGHT WILL NOT ILLUMINATE  REPLACED LAMP IAW 33-51-09-3, LIGHT IS STILL INOP  MEL  09JUL21 23:59   DAY U  RELEASED FOR SERVICE PER MEL : 33-51-01-01  CATEGORY : D EXPIRATION : 06NOV21  "MEL 33-51-01-01: INTERIOR EMERGENCY LIGHTS - INOP."  C/7277271 FACT 12NOV21 02:11   LAX                                                                 AFTER REEVALUATING DISCREPANCY, VERIFIED WIRES FOR                                EMERGENCY LIGHT ASSY TO BE MATCHING EFFECTIVITY OF                                WIRE DIAGRAM 33-51-12-PAGE 32 SHEET 1FX2, AND WIRE                                HOOKUP LIST 91-21-51 SECTION D05200 PAGE3345/3346.
